Tutte le pubblicazioni
-
A Note on the Linear Complexity of Products of Linear Recurring Sequences
articolo
Elia, Michele; Morgari, G; Steila, O.
JOURNAL OF DISCRETE MATHEMATICAL SCIENCES & CRYPTOGRAPHY
Vol.3 (pp.1-9) ISSN:0972-0529 -
Primes in almost all short intervals II
articolo
Bazzanella, Danilo
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B
UMI
Vol.3B pp.10 (pp.717-726) ISSN:0392-4041 -
Primes between consecutive squares
articolo
Bazzanella, Danilo
ARCHIV DER MATHEMATIK
Springer
Vol.75 pp.6 (pp.29-34) ISSN:0003-889X DOI:10.1007/s000130050469 -
On the asymptotic formula for Goldbach numbers in short intervals
articolo
Bazzanella, Danilo; Languasco, A.
STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Akadémiai Kiadó
Vol.36 pp.15 (pp.185-199) ISSN:0081-6906 DOI:10.1556/SScMath.36.2000.1-2.14 -
The exceptional set for the number of primes in short intervals
articolo
Bazzanella, Danilo; Perelli, A.
JOURNAL OF NUMBER THEORY
Elsevier
Vol.80 pp.16 (pp.109-124) ISSN:0022-314X DOI:10.1006/jnth.1999.2429
-
Regla de L'Hopital para sucesiones
altro
DI SCALA, ANTONIO JOSE'; A., J.
Vol.13 (pp.15-20)
Totale: 286